# SDR QXEA200400379

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 5,354 hours, 4,019 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE COMPARTMENT ENTRY-WAY OVERHEAD CHIMNEY HAS A TEAR IN THE METAL WEBBING. REMOVED AND REPLACED CHIMNEY ASSEMBLY.
